Table of Contents
Chinese Journal of Mathematics
Volume 2013 (2013), Article ID 570496, 4 pages
Research Article

A Note of Filters in Effect Algebras

1Department of Mathematics, Xi’an University of Science and Technology, Xi’an 710054, China
2Department of Mathematics, Northwest University, Xi’an 710127, China

Received 29 July 2013; Accepted 23 September 2013

Academic Editors: Z.-Y. Li and C.-s. Liu

Copyright © 2013 Biao Long Meng and Xiao Long Xin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Biao Long Meng and Xiao Long Xin, “A Note of Filters in Effect Algebras,” Chinese Journal of Mathematics, vol. 2013, Article ID 570496, 4 pages, 2013. doi:10.1155/2013/570496